MAUDE Adverse Event Report: DePuy Ireland - 9616671 PINNACLE Hip Solutions; Total hip joint replacement prosthesis

DePuy Ireland - 9616671 PINNACLE Hip Solutions; Total hip joint replacement prosthesis
Catalog Number 121848041
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury

Brand Name
PINNACLE Hip Solutions
Common Device Name
Total hip joint replacement prosthesis
Manufacturer (Section D)
DePuy Ireland - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
Cork Mfg & Material Warehouse
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50595649
Report Number1818910-2026-15208
Device Sequence Number9496970
Product Code LPH
UDI-Device Identifier10603295520177
UDI-Public(01)10603295520177(17)351031(10)4971309
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K231873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121848041
Device Lot Number4971309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale